# SDR DALA2022083005817

- Difficulty date: August 7, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 44,787 hours, 23,455 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3151 - R/H MLG ANCHORAGE FITTING WAS FOUND TO HAVE CORROSION ON THE BORE AND FACES. CORRECTIVE ACTION: REPAIRED IAW A319 SRM 57-26-13-300-025. (2355017)
